# SDR USAA2012053100015

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 579,964 hours, 21,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Position
- Location: Slide Raft
- Part time: 45,457 hours, 16,950 cycles
- Component: Slide Raft, Aircruisers
- Component part number: D30656126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - R4 DOOR SLIDE ENCLOSURE RETAINING CABLE PULLED OUT OF RETAINERS DURING SLIDE INSTALLATION.  REPLACED R4 DOOR SLIDE IAW JOB CARD 19C83625005.
